Sunday

Sunday 21 March 2021 (day 4 of 4)
16:00-22:00

A day ticket allows access for the full day’s programme, with our pay-what-you-can approach for tickets. Book tickets

Check out the other days and the Festival in general here!


Keith poster image

Free and on-demand (15 mins)
KEITH
AF WEBB (Suffolk)
KEITH is a film that examines the events of Keith Eldred’s life. The film uses the estate as an adhoc film studio reimagining it as a variety of locations that have played used to events from Keith’s life. The piece comprises reenacted scenes, with Keith playing himself and inspired by his time as a pantomime director. From a goalkeeper in his younger days, a town planner in Hong Kong, to growing mushrooms on the estate. The film weaves between these episodes with the land oscillating between background and foreground, both character and archive in itself.
@af_webb | www. af-webb.com


16:00 – 16:25 (25 mins)
THE JAKE ACE SHOW
JAKE ACE MAGICIAN AND CHILDREN’S ENTERTAINER (Caister-On-Sea)
Jake Ace is one of Norfolk’s Top Comedy Entertainers. His shows focus on true variety combining Magic, Comedy, Ventriloquism, Circus and more. You’re guaranteed a fun packed entertaining show with plenty of laughs and surprises.
@starthemagicrabbit | www.jakeacemagician.co.uk

Photo of Jaka Skapin, standing, in front of greenery/forest.

16:30 – 17:15 (45 mins) LIVE
THE VOID
JAKA ŠKAPIN
(Slovenia and London)

“Welcome to my creative space, my room, my desk. This is where I sit and sing, connect with others, and loop music and words from fragments of imagination into improvised songs of the now. For three quarters of an hour I welcome you to The Void, my void – a series of stories and ideas that aim to inspire and heal, stemming from my experience as well as yours.”
Jaka Škapin is a Slovenian artist, producer and musician based in London. His musical background is firmly rooted in the choral and jazz traditions, while his current practice revolves around the use of collaborative vocal improvisation as a practice of artistic self-expression and creative connection with others.
Take part: Jaka would like to know what has got you through 2020 and what your body and mind ache for in 2021. Email Jaka in advance, let him know your thoughts and reflection on this, to contribute towards the live performance.
@jakaskapin

Fridge play cover image (text image).

17:30 – 18:30 (60 mins)
Fridge
Emma Zadow & Anoushka Bonwi
ck (North Norfolk)

Alice hasn’t been home for a while. Seven years in fact. But when her little sister, Lo, decides to try to take her own life, the journey from South London to Norfolk proves to be more than just a simple change of pace. Disney VHS tapes, Walkmans and shared memories fill the family home that Alice must confront what she left behind and what exactly brought her back. With the help of their friend Charlie, together, the three try to rekindle a family broken in the Norfolk wilderness.  “When it’s this silent, it’s easy to hear voices.”
Fridge is a play about familial ties and the importance of supporting those closest to you. This is an online performance with magic realist writing at the heart of a story about a broken family that are brought back together in Norfolk, despite themselves and their past trauma.
@emmazadow | @anoushkabonwick

18:50 – 19:10 (20 mins)
SEEK AND HIDE

KAN Collective (UK)
Seek and Hide is a continuously evolving multimedia installation performance combining animation, contemporary dance and music exploring the theme of illusion, empathy through the use of improvisation.
KAN is a multi-disciplinary arts collective comprised of animator Dominica Harrison and Kim Noce, and contemporary dance artist: Anna Spink, with external collaborators for music and dance. We are passionate about combining our creative branches to showcase multi-sensory performance and installations for a more tactile experience. 
@kancollective | http://www.hidebecauseiwantyoutofindme.wordpress.com

Multicoloured digital collage image with the text – Divine Beings, Michael Knight Theatre Company, Jasmine Kahlia

19:15 – 20:00 (45 mins)
DIVINE BEINGS

MICHAEL KNIGHT THEATRE COMPANY & JASMINE KAHLIA (LONDON)
Divine Beings, directed by Hillary Malcolm, is an immersive collection of digital collage, visual art film, and performed monologues, which will bring together a range of artists from different artistic disciplines to reflect on isolation and resilience.
Drawing on lived experience in North London, Jasmine Kahlia & Michael Knight Theatre Company opens out stories of immigrant families, working-class resilience, heartbreak, street assault and multifaceted lives through a multidisciplinary lens.
Blending spoken word, acting, contemporary dance, singing, live guitar, soundtrack and light effects produce an atmosphere that boosts the content of the sharp-edged stories on offer.
Performers stitch together stories punchy and gripping, delicate and fierce, permanent and temporary, both ordinary and divine.
@jujuxjasminekahlia | @mktdivine_beings | www.divinebeingsjasminekahlia.tumblr.com

20:15 – 21:45 (90 mins) LIVE
NOT THE END

A night of new work in progress theatre produced by Norwich Fringe. 
Mawther by Blonde Boss Theatre Company
A verbatim piece exploring the intricacies of a queer female couple living in Norfolk. 
The Father, The Son and the Owl of Death by Abbie Neale
A man and a woman, on their first date, find a dead blackbird in the garden. Form bending and affecting writing.
The Happisburgh Hominids by Kiara Hawker
After a storm in 2013, the oldest footprints ever seen outside Africa were discovered on a Norfolk beach. A play about pathways, connections and East Anglia.
I’m That Person by Coast to Coast Theatre Company
Inspired by Under Milk Wood, this work investigates the minutia of the untold stories of Britain’s “average Joes” against the backdrop of Tory Britain.


21:45 – 22:00 (15 mins) LIVE
NIGHTCAP

We’ll round up our four days, reflecting on the varied programme.
@hinorwichfringe


Other things to remember:
• All event listings and timings are subject to change.
• Shows will be broadcast from live in our pop up TV studio, live from individual homes, pre-recorded from individual homes or pre-recorded from our pop up TV studio. All studio work will operate under strict precautions with health and safety in mind.
• Please check individual event listings for any guidance on content and suitability for younger audiences.
• Please remember, as is with the nature of live events and broadcasts, we will be doing our best to ensure it all runs smoothly and some broadcasts rely on linking up with others, live streamed from their homes across the country and internationally. Your support is much appreciated.